Publication detail

On the factorization of cubic polynomials with the same discriminant modulo a prime

KLAŠKA, J. SKULA, L.

Original Title

On the factorization of cubic polynomials with the same discriminant modulo a prime

English Title

On the factorization of cubic polynomials with the same discriminant modulo a prime

Type

journal article in Web of Science

Language

en

Original Abstract

Let D\in Z and let C_D be the set of all monic cubic polynomilals with integer coefficients having a discriminant equal to D. In this paper, we devise a general method of establishing whether, for a prime p, all polynomials in C_D have the same type of factorization over Galois field F_p.

English abstract

Let D\in Z and let C_D be the set of all monic cubic polynomilals with integer coefficients having a discriminant equal to D. In this paper, we devise a general method of establishing whether, for a prime p, all polynomials in C_D have the same type of factorization over Galois field F_p.

Keywords

cubic polynomial, type of factorization, discriminant

Released

25.10.2018

Publisher

De Gruyter

Location

Slovakia

Pages from

987

Pages to

1000

Pages count

13

Documents

BibTex


@article{BUT156040,
  author="Jiří {Klaška} and Ladislav {Skula}",
  title="On the factorization of cubic polynomials with the same discriminant modulo a prime",
  annote="Let D\in Z and let C_D be the set of all monic cubic polynomilals with integer coefficients having a discriminant equal to D. In this paper, we devise a general method of establishing whether, for a prime p, all polynomials in C_D have the same type of factorization over Galois field F_p.",
  address="De Gruyter",
  chapter="156040",
  doi="10.1515/ms-2017-0161",
  howpublished="print",
  institution="De Gruyter",
  number="5",
  volume="68",
  year="2018",
  month="october",
  pages="987--1000",
  publisher="De Gruyter",
  type="journal article in Web of Science"
}